# SDR 2007UALA01123

- Difficulty date: April 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Disk
- Part number: C179363
- Condition: Ruptured
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  *S/D*  RUPTURE DISK FAILURE.  CAUSE UNKNOWN.  REPLACED RUPTURE DISK.
